# SDR FDEA202201300164

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26678
- Aircraft time: 74,988 hours, 29,168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 1074944
- Part serial: 1813
- Condition: Failed
- Location: N/A
- Part time: 7,385 hours, 1,671 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ENGINE START GOT EICAS MSG:  L PACK OFF. AFTER ADVANCING THROTTLE TO TAXI, MSG EXTINGUISHED.  TAKEOFF POWER WAS COMPUTED FOR DTO 50  WITH TEMPERATURE MINUS 6 CELSIUS. ON RUNWAY AFTER  THRUST LEVERS WERE ADVANCED TO TAKEOFF POWER AT APPROXIMATELY 100 KNOTS, EICAS MSG: L ENG BLEED   OFF ANNUNCIATED.  DURING THE CLIMB TO A SAFE ALTITUDE HE EICAS MSG: L ENG BLEED OFF EICAS   EXTINGUISHED AND ILLUMINATED A FEW TIMES.  AFTER SAFE ALTITUDE WAS REACHED COMPLIED WITH QRH ENGINE   BLEED OFF PROCEDURE.  AFTER NOTIFYING GOC, THEY DIRECTED A DIVERT TO MEMPHIS.       REMOVED LEFT REVERSE FLOW CHECK CONTROLLER IN REF  TO 757 AMM 36-11-18-4. NEW PART AND HARDWARE IS IN  114 LINE SHACK.     INSTALLED L/H ENGINE REVERSE FLOW CHECK CONTROLLER  REF. 757 AMM 36-11-18-4.  OPS CHECKED GOOD.
